Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Jackson, MS

April 5, 20226 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 5, 2022, 7:36 AM CDT for 6 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 7:36 AM CDT (12:36 UTC)
Expired
Apr 5, 2022, 10:30 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, MS, Covington County, MS, Jasper County, MS, Jefferson Davis County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-179 m²/s²
0-3 km storm-relative helicity
-243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WGUS54 KJAN 051236
FFWJAN
MSC023-031-061-065-067-129-051530-
/O.NEW.KJAN.FF.W.0013.220405T1236Z-220405T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
736 AM CDT Tue Apr 5 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southeastern Smith County in central Mississippi...
  Clarke County in east central Mississippi...
  Jasper County in east central Mississippi...
  Southeastern Jefferson Davis County in south central Mississippi...
  Covington County in southeastern Mississippi...
  Jones County in southeastern Mississippi...

* Until 1030 AM CDT.

* At 736 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Laurel, Ellisville, Collins, Quitman, Stringer, Bay Springs, 
  Taylorsville, Stonewall, Mount Olive, Sandersville, Heidelberg, 
  Moss, Vernon, Turnerville, Tuckers Crossing, Hebron, Paulding, 
  Stafford Springs, Mill Creek and Barnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3142 8996 3160 8977 3176 8978 3178 8965
      3189 8965 3222 8933 3223 8843 3189 8847
      3182 8894 3143 8894 3143 8982 3139 8982
      3139 8996

FLASH FLOOD...RADAR INDICATED

$$

EC
2 follow-up statements
067 
WGUS74 KJAN 051354
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
854 AM CDT Tue Apr 5 2022

MSC023-031-061-065-067-129-051530-
/O.CON.KJAN.FF.W.0013.000000T0000Z-220405T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clarke MS-Covington MS-Jasper MS-Jefferson Davis MS-Jones MS-Smith
MS-
854 AM CDT Tue Apr 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS 
MORNING FOR SOUTHEASTERN SMITH, CLARKE, JASPER, SOUTHEASTERN 
JEFFERSON DAVIS, COVINGTON AND JONES COUNTIES...

At 854 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of 1 to 2 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Laurel, Ellisville, Collins, Quitman, Stringer, Bay Springs, 
  Taylorsville, Stonewall, Mount Olive, Sandersville, Heidelberg, 
  Moss, Vernon, Turnerville, Tuckers Crossing, Hebron, Paulding, 
  Stafford Springs, Mill Creek and Barnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3142 8996 3160 8977 3176 8978 3178 8965
      3189 8965 3222 8933 3223 8843 3189 8847
      3182 8894 3143 8894 3143 8982 3139 8982
      3139 8996

FLASH FLOOD...RADAR INDICATED

$$

EC
493 
WGUS74 KJAN 051526
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1026 AM CDT Tue Apr 5 2022

MSC023-031-061-065-067-129-051536-
/O.EXP.KJAN.FF.W.0013.000000T0000Z-220405T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clarke MS-Covington MS-Jasper MS-Jefferson Davis MS-Jones MS-Smith
MS-
1026 AM CDT Tue Apr 5 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1030 AM CDT THIS MORNING FOR 
SOUTHEASTERN SMITH, CLARKE, JASPER, SOUTHEASTERN JEFFERSON DAVIS, 
COVINGTON AND JONES COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3142 8996 3160 8977 3176 8978 3178 8965
      3189 8965 3222 8933 3223 8843 3189 8847
      3182 8894 3143 8894 3143 8982 3139 8982
      3139 8996

$$

EC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 6:56 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 5, 6:56 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
656 AM CDT Tue Apr 5 2022

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY THROUGH EARLY THIS
AFTERNOON...

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Showers and thunderstorms currently moving across the area this
morning. A mix of VFR/MVFR/IFR conditions prevail at sites and
expect this to continue over the next few hours. Expect most sites
to become VFR after 20-21Z. /15/

&&

.DISCUSSION...

Today and Tonight:

The primary concern in the short-term is for severe weather
including damaging wind gusts, large hail (already received
reports of 1.5 to 2 inch hail), and possible tornadoes. A look at
the regional radar mosaic shows the features driving the severe
weather risk pretty clearly early this morning. A lifting warm
front separates an air mass with sub-50-degree dew points and the
warm, moist Gulf air with dew points pushing 65-70 degrees. Storms
along this moisture boundary have been severe, with large hail
reported in several locations. To the west - across southern
Arkansas and northwest Louisiana, a bowed out MCS will race east
across the forecast area through early this afternoon. This line
has the potential for damaging wind gusts and tornadoes where wind
shear is favorably aligned with the storm motions. As the morning
progresses, this line will encounter a shear profile with
effective storm-relative helicity of 300-400 m2/s2. Storms along
the line (or any well-aligned clusters east of the line) could
quickly produce tornadoes as we head through the morning. The
threat for severe weather should decrease by the afternoon as the
line races through, but some chance for storms producing heavy
rain may linger across the far south through the afternoon as the
southern portion of the line loses steam and becomes parallel to
the mean flow aloft. Localized flooding is possible from heavy
rain rates or where multiple storms move across an area. The
weather should clear out this evening, but without a front passing
through the area, temperatures should remain mild heading into
tomorrow.

The rest of this week into the weekend:

We're still watching tomorrow for a conditional severe weather
threat. The expectation is that today's squall line should
overturn the atmosphere with limited recovery before tomorrow. A
cold front moving into the region could, however, cause enough
lift to tap into steeper lapse rates aloft see some thunderstorms
develop. Thunderstorm chances will be greatest across the
southeastern half of the area, which aligns with the position of
the front by about mid-day tomorrow. For now will keep a
"Marginal Risk" for severe storms in the Hazardous Weather Outlook
text and graphics for tomorrow.

A broad upper-level low pressure system will slowly move east
across the country through the weekend, keeping temperatures
cooler and weather drier across our region. Thursday and Friday
could be breezy, and Friday night or Saturday night could see a
chance for some frost in the colder northeastern Mississippi
hills.

Early next week:

The next upper-level trough is expected to begin taking shape late
in the weekend over the western CONUS, and by Monday/Tuesday, rain
chances begin to return to our area as shortwaves eject to the
east and interact with returning Gulf moisture. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       80  65  80  46 /  99   6  56  15
Meridian      79  65  84  47 / 100  17  48  35
Vicksburg     82  66  78  46 /  79   5  43   8
Hattiesburg   81  68  84  50 / 100  22  46  27
Natchez       81  66  81  46 /  87   5  35   9
Greenville    77  64  72  46 /  78   6  34   8
Greenwood     77  65  75  45 /  90   5  44   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Apr 4, 4:50 PM CDT, 14 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
450 PM CDT Mon Apr 4 2022

ARZ074-LAZ007>009-015-016-023>026-MSZ040>066-072>074-052200-
Ashley-Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and south
central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms are likely,
with damaging wind gusts up to 80mph and a few tornadoes
possible. Please reference the graphics for more specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

ARZ075-MSZ018-019-025>039-052200-
Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-
Holmes-Attala-Winston-Noxubee-
450 PM CDT Mon Apr 4 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, and
north central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Thunderstorms will move across the entire area from late tonight
through early Tuesday afternoon. Severe thunderstorms, with
damaging wind gusts of 60 to 70 mph, are possible. A tornado
cannot be ruled out. Please reference the graphics for more
specific timing.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through Tuesday, localized flash flooding is possible,
particularly in low lying and urban areas.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

The severe weather threat Tuesday morning will begin to diminish
into Tuesday afternoon. There could be a threat for additional
storms and severe weather possible Wednesday afternoon,
especially over eastern Mississippi. Damaging wind gusts and hail
of quarter to golf ball size are possible.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday and Wednesday through Wednesday night.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 5, 6:10 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             2 SSW FANNIN            32.39N 89.97W
04/05/2022  E1.75 INCH       RANKIN             MS   BROADCAST MEDIA

            HAIL TO THE SIZE OF GOLF BALLS FELL IN THE
            BAY POINTE NEIGHBORHOOD. REPORT WITH PICTURE
            RELAYED VIA TWITTER.

&&

19
Local storm report, Apr 5, 6:30 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
630 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             2 S FANNIN              32.39N 89.96W
04/05/2022  E1.50 INCH       RANKIN             MS   PUBLIC

            PING PONG BALL SIZED HAIL.

&&

KP
Local storm report, Apr 5, 6:51 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TSTM WND DMG     5 SW FOREST HILL        32.22N 90.35W
04/05/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWN WITH POWER LINES BLOCKING ONE LANE
            OF TRAFFIC ON SPRINGRIDGE RD NEAR BIG CREEK
            RD.

&&

19
Local storm report, Apr 5, 6:58 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     TSTM WND DMG     3 W BYRAM               32.18N 90.30W
04/05/2022                   HINDS              MS   EMERGENCY MNGR

            TREE DOWN ON POWER LINES ON GARY RD NEAR RED
            OAK COVE.

&&

19
Local storm report, Apr 5, 7:12 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     HAIL             LENA                    32.59N 89.60W
04/05/2022  E1.00 INCH       LEAKE              MS   PUBLIC

            HAIL TO THE SIZE OF QUARTERS REPORTED IN
            LENA.

&&

19
Local storm report, Apr 5, 7:31 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 AM CDT TUE APR 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     BROOKHAVEN              31.58N 90.45W
04/05/2022                   LINCOLN            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN, WITH SOME DOWN ON POWER
            LINES, IN THE CITY OF BROOKHAVEN.

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:59 AM CDTSpecial Weather StatementJANIssaquena46 min
Apr 5, 2:37 AM CDTSpecial Weather StatementJANRankin53 min
Apr 5, 2:46 AM CDTSpecial Weather StatementJANHumphreys, Sharkey59 min
Apr 5, 3:12 AM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott63 min
Apr 5, 3:33 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys42 min
Apr 5, 3:57 AM CDTSpecial Weather StatementJANClarke63 min
Apr 5, 4:34 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale20 min
Apr 5, 4:38 AM CDTSpecial Weather StatementJANWebster52 min
Apr 5, 4:50 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Montgomery, Oktibbeha, Webster31 min
Apr 5, 4:53 AM CDTSpecial Weather StatementJANMadison52 min
Apr 5, 5:06 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson22 min
Apr 5, 5:14 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson61 min
Apr 5, 5:17 AM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Warren, Yazoo43 min
Apr 5, 5:53 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott, Smith80 min
Apr 5, 6:00 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson60 min
Apr 5, 6:06 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson17 min
Apr 5, 6:13 AM CDTSevere Thunderstorm WarningJANAdams17 min
Apr 5, 6:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith65 min
Apr 5, 6:47 AM CDTTornado WarningJANScott, Smith28 min
Apr 5, 6:51 AM CDTFlash Flood WarningJANCopiah, Franklin, Jefferson, Jefferson Davis, Lawrence, Lincoln and 1 more4 hr
Apr 5, 6:58 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton92 min
Apr 5, 7:02 AM CDTTornado WarningJANCovington, Jefferson Davis43 min
Apr 5, 7:05 AM CDTTornado Warning Tornado observedConsiderable damage threatJANNewton27 min
Apr 5, 7:24 AM CDTSevere Thunderstorm WarningJANJasper, Jones55 min
Apr 5, 7:31 AM CDTTornado WarningJANJones44 min
Apr 5, 7:44 AM CDTTornado WarningJANLauderdale46 min
Apr 5, 7:58 AM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 5, 8:15 AM CDTFlash Flood WarningJANForrest, Lamar, Marion6 hr
Apr 5, 9:52 AM CDTRiver Flood WarningJANMadison, Yazoo5 days
Apr 5, 9:56 AM CDTRiver Flood WarningJANLeake24 hr
Apr 5, 9:58 AM CDTRiver Flood WarningJANYazoo11 hr
Apr 5, 2:59 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis31 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.